VOL. 1 · NO. 3 | 1950
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 1 (3), (1950)
No abstract available
Articles
Tohoku Math. J. (2) 1 (3), (1950) DOI: 10.2748/tmj/1178245695
No abstract available
Tohoku Math. J. (2) 1 (3), (1950) DOI: 10.2748/tmj/1178245696
No abstract available
Fumiyuki Terada
Tohoku Math. J. (2) 1 (3), 229-269, (1950) DOI: 10.2748/tmj/1178245697
KEYWORDS: 09.1X
No abstract available
Tadao Tannaka
Tohoku Math. J. (2) 1 (3), 270-278, (1950) DOI: 10.2748/tmj/1178245698
KEYWORDS: 09.1X
No abstract available
Chitose Yamashita
Tohoku Math. J. (2) 1 (3), 279-284, (1950) DOI: 10.2748/tmj/1178245699
KEYWORDS: 10.0X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 1 (3), 285-302, (1950) DOI: 10.2748/tmj/1178245700
KEYWORDS: 42.4X
No abstract available
Gen-ichiro Sunouchi
Tohoku Math. J. (2) 1 (3), 303-312, (1950) DOI: 10.2748/tmj/1178245701
KEYWORDS: 42.4X
No abstract available
Shin-ichi Izumi, Gen-ichirô Sunouchi
Tohoku Math. J. (2) 1 (3), 313-326, (1950) DOI: 10.2748/tmj/1178245702
KEYWORDS: 42.4X
No abstract available
Back to Top